MAUDE Adverse Event Report: VYAIRE MEDICAL INC. AIRLIFE¿ VOLUME VENTILATOR CIRCUIT 1.6 M (5'); SET, TUBING AND SUPPORT, VENTILATOR (W HARNESS)

VYAIRE MEDICAL INC. AIRLIFE¿ VOLUME VENTILATOR CIRCUIT 1.6 M (5'); SET, TUBING AND SUPPORT, VENTILATOR (W HARNESS)
Model Number CIRCUIT VENT VOL F/PORT 10/CS
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/02/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: 81 other ¿ at this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
It was reported to vyaire medical that the 001795 circuit vent vol f/port 10/cs is faulty during patient use.The customer confirmed no harm was done to the patient.
 
Additional Manufacturer Narrative
Additional information: g3, g6, h2, h3, h6 and h10 result of investigation: vyaire medical was unable to confirm the reported issue.Based on the investigation and per pictures sent by the customer and since no lot number or physical sample of fg 001795-a was provided we cannot confirm the reported defect since we require the physical sample to perform a better investigation, without the physical sample we are unable to perform tests on the reported device and stablish a root cause.Customer reported that the fg part number 001795-a has a "faulty item" without any other detail of the failure.However, in the picture sent by the customer is not possible for us to clearly see any issue in the fg 001795-a or the component 65-1427.Additionally, we checked for any issues with the manufacturing of fg 001795-a over the last 3 years and no ncmr's were found related with the reported defect.

Brand Name
AIRLIFE¿ VOLUME VENTILATOR CIRCUIT 1.6 M (5')
Common Device Name
SET, TUBING AND SUPPORT, VENTILATOR (W HARNESS)
Manufacturer (Section D)
VYAIRE MEDICAL INC.
26125 north riverwoods blvd
mettawa IL 60045
Manufacturer (Section G)
PRODUCTOS UROLOGOS DE MEXICO S.A. DE C.V.
cerrada vía de la producción
no. 85, parque undustrial
mexicali 21397
MX   21397
Manufacturer Contact
sandra valencia
510 technology drive
irvine, CA 92618
2402760001
MDR Report Key18209890
Report Number8030673-2023-00359
Device Sequence Number20436679
Product Code BZO
UDI-Device Identifier10190752144729
UDI-Public(01)10190752144729
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCIRCUIT VENT VOL F/PORT 10/CS
Device Catalogue Number1795
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/02/2023
Supplement Date Received by Manufacturer01/30/2024
Initial Report FDA Received Date11/27/2023
Supplement Report FDA Received Date02/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown